Semiclassical States Associated with Isotropic Submanifolds of Phase Space
Author(s)Uribe, A.; Wang, Z.; Guillemin, Victor W
MetadataShow full item record
We define classes of quantum states associated with isotropic submanifolds of cotangent bundles. The classes are stable under the action of semiclassical pseudo-differential operators and covariant under the action of semiclassical Fourier integral operators. We develop a symbol calculus for them; the symbols are symplectic spinors. We outline various applications.
DepartmentMassachusetts Institute of Technology. Department of Mathematics
Letters in Mathematical Physics
Guillemin, V., A. Uribe, and Z. Wang. “Semiclassical States Associated with Isotropic Submanifolds of Phase Space.” Letters in Mathematical Physics 106, no. 12 (May 18, 2016): 1695–1728.
Author's final manuscript